<< Previous Issue Kyungpook Mathematical Journal (Vol. 37, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 181—376
 Original Articles 
Exact Solution of Linear Differential Equations of Fractional Order
A. M. A. El-Sayed and F. M. Gaafar
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 181—189
Convolution Characterizations for Some Subclasses of Analytic Functions
M. L. Mogra
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 191—195
Carleman Inequalities and Strong Unique Continuation Theorem for the Schrodinger Operator
Yonne Mi Kim
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 197—204
Gamma Function Representation for Some Definite Integrals
Junesang Choi1, H. M. Srivastava2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 205—209
Oscillation Properties for Second Order Nonlinear Differential Equations
E. M. Elabbasy and M. A. Elsharabasy
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 211—220
Cones in Banach Algebras
A.K. Gaur1, Mursaleen2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 221—226
Generalized Carleson Inequality on the Unit Ball in Cn
Yoon Jae Yoo
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 227—234
Isomorphisms of AlgL2n+1(k)
Young Soo Jo, Young Yug Kang and Kwang Sung Park
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 235—250
Certain Generalizations of P−Valent Functions
H. M. Hossen and M. K. Aouf1, Sang Hun Lee2, Nak Eun Cho3
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 251—258
Direct Integrals of Dual Operator Algebras with Properties (Am,n)
Kun Wook Choi, Il Bong Jung and Bok Ja Kim
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 259—270
The Nets and Packing Dimensions
Tae Hee Kim and Hung Hwan Lee
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 271—278
Bipartite Posets with Two Optimal Linear Extensions
Hyung Chan Jung
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 279—284
Idempotent-Separating Congruences on Inverse $\g$-Semigroups
A. Seth
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 285—290
On Strongly II-Regular Rings
Yang Lee and Chol On Kim1, Hong Kee Kim2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 291—295
Half-transitive Group Actions in a Left Artinian Ring
Juncheol Han
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 297—303
On Regular Generalised Continuous Maps in Topological Spaces
I. Arockia Rani and K. Balachandran
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 305—314
A Note on Weighted Projective Spaces
Jong Hae Keum
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 315—335
A Remark on G-Sequences and ω-Homology Groups
Jingyal Pak
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 337—341
Related Fixed Point Theorems for Two Pairs of Mappings on Two Metric Spaces
Brian Fisher1, P.P. Murthy2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 343—347
Sandwich Semigroups Generated by Idempotents
Younki Chae and Won Kyun Jeong
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 349—354
Riemannian Submersions from k−Generalized Hopf Manifolds
Fumio Narita
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 355—364
Curves of Constant Relative Breadth
Y. D. Chai and Yong Il Kim
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 365—370
On a Problem of P. J. Ryan
F. Defever1, R. Deszcz2, Z. Senturk3, L. Verstraelen4, S. Yaprak5
Kyungpook Mathematical Journal 1997 Vol. 37, No. 2, 371—376

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd